Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 82, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 25, 2020, 8:44 AM CDT for Columbia County, Dodge County, Wisconsin. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2020, 8:44 AM CDT (13:44 UTC)
- Expired
- Aug 25, 2020, 9:15 AM CDT
- In force
- 31 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dodge County, WI
The radar
The Milwaukee radar (KMKX), 78 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 8:47 AM CDT | HAIL 0.75 | 1 N Pardeeville, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
623
WUUS53 KMKX 251344
SVRMKX
WIC021-027-251415-
/O.NEW.KMKX.SV.W.0082.200825T1344Z-200825T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
844 AM CDT Tue Aug 25 2020
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Eastern Columbia County in south central Wisconsin...
West central Dodge County in southeastern Wisconsin...
* Until 915 AM CDT.
* At 844 AM CDT, a severe thunderstorm was located near Pardeeville,
or 8 miles east of Portage, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Portage, Columbus, Pardeeville, Randolph, Fall River, Rio, Cambria,
Wyocena, Otsego, Friesland and Doylestown.
This includes the following Location Historic Indian Agency House.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4351 8885 4329 8907 4354 8946 4364 8936
4364 8920
TIME...MOT...LOC 1344Z 304DEG 25KT 4358 8930
HAIL...1.00IN
WIND...60MPH
$$
STUMPF1 follow-up statement
287
WWUS53 KMKX 251413
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
913 AM CDT Tue Aug 25 2020
WIC021-027-251423-
/O.EXP.KMKX.SV.W.0082.000000T0000Z-200825T1415Z/
Columbia WI-Dodge WI-
913 AM CDT Tue Aug 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLUMBIA AND WEST
CENTRAL DODGE COUNTIES WILL EXPIRE AT 915 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 4351 8885 4329 8907 4354 8946 4364 8936
4364 8920
TIME...MOT...LOC 1413Z 304DEG 25KT 4347 8908
$$
STUMPFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 3:06 AM CDT, 5 hours 38 minutes earlier.
Area forecast discussion, Aug 25, 3:06 AM CDT, 5 hours 38 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 306 AM CDT Tue Aug 25 2020 .SHORT TERM... (Issued 306 AM CDT Tue Aug 25 2020) Today and Tonight: Currently there are ongoing showers/storms across parts of the CWA that are expected to continue through the morning as the surface boundary remains somewhat stationary. The boundary will drift northward slightly and remain primarily over the north/northeast parts of the CWA. With moisture remaining plentiful and forcing along the front with some influence from the LLJ and some upper level PVA we could continue to see storm/showers for much of the morning into the early afternoon before we expect a bit of a break in the afternoon and early evening. However, as we go into the evening with increased influence from the LLJ we should see more chances for storms across the northeastern parts of the CWA with boundary slowly lifting northeast overnight. Generally most of the severe weather concerns will end over the next few hours with the rest of the period primarily featuring showers and weak storms though we can't rule out a few stronger storms with some small hail and gusty winds. Although concern for flash flooding isn't high given that it has been very dry lately, but the stationary boundary may lead to some training storms and thus some potential for flash flooding. Otherwise temperatures across the region today will vary with highs in the upper 80s to low 90s in the southwest and highs in the upper 70s in the northeast. Kuroski && .LONG TERM... (Issued 306 AM CDT Tue Aug 25 2020) Wednesday through Friday: With the warm front well north of the area on Wednesday, hot and muggy conditions are likely under plenty of sunshine. Highs will be in the 90s with heat indices pushing 100. The frontal boundary will slide farther south on Thursday as another low approaches, with a few storms possible by the afternoon hours. Showers and thunderstorms are then likely Thursday night into Friday night as the low and associated cold front move through the area. Could see some strong to severe storms during this period, as models are showing decent shear and instability at times. Rain may be locally heavy as well given precipitable water values pushing 2 inches. Temps will stay on the hot side Thursday with dry weather much of the day. Precip and clouds will result in temps closer to normal Friday. Saturday through Monday: High pressure is likely to bring a very pleasant weekend to southern Wisconsin. Expect plenty of sunshine and temperatures within a couple degrees of normal. More showers and storms will be possible Monday as another low and front move into the area. DDV && .AVIATION... (Issued 306 AM CDT Tue Aug 25 2020) Storms expected to impact parts of southern Wisconsin today with the best chances across east central Wisconsin. Although storms are not expected to be all that strong today and tonight there will be chances throughout much of the morning and again in the evening with a break in the afternoon. While conditions will be predominantly VFR heavy rain in storms could cause VSBYS to drop for periods with some potential for small hail and gusty winds. In addition these rains may allow for some fog in the morning. Otherwise expect light easterly winds to the east and north with winds remaining mostly southerly in the southwest. Kuroski && .MARINE... (Issued 306 AM CDT Tue Aug 25 2020) Weak low pressure in the vicinity of northern Lake Michigan will continue to drag a weak cold front southward across Lake Michigan into this morning. Southwest winds ahead of the front turning to the north to northeast. The front will move back to the north later today into tonight triggering additional thunderstorms. Low pressure will develop Wednesday over Minnesota, and lift to north of Lake Huron by Thursday. This will result in gusty southwest winds over much of the lake on Wednesday, with gusts to around 20 knots likely. A front will move southward down the lake Thursday into Friday, bringing additional chances for showers and thunderstorms. North to northeast winds are also expected behind the front later in the week. Kuroski && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 25, 3:02 AM CDT, 5 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 302 AM CDT Tue Aug 25 2020 WIZ046-047-051-052-056>060-062>072-260815- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 302 AM CDT Tue Aug 25 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Scattered thunderstorms will continue this morning, some of which may produce strong winds and large hail. The best chance for storms will be northeast of a line from the Wisconsin Dells to Janesville. Thunderstorms will be possible again later today into tonight, mainly across northeast portions of the forecast area. Heat index values will get into the mid 90s in portions of south- central Wisconsin today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Heat index values will reach the mid and upper 90s on Wednesday and Thursday as a hot and humid airmass lingers. Additional thunderstorm chances will return later Thursday into Friday night, with a few strong to severe storms possible. There will be a chance for thunderstorms on Monday as well. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed into early this morning. LMZ643>646-260815- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 302 AM CDT Tue Aug 25 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight Scattered thunderstorms will be possible this morning, some of which may produce strong winds and large hail. Thunderstorms will be possible again later today into tonight, mainly north of Milwaukee. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Additional thunderstorm chances will return later Thursday into Friday night, with a few strong to severe storms possible. There will be a chance for thunderstorms on Monday as well. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-260815- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 302 AM CDT Tue Aug 25 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight Scattered thunderstorms will be possible today into tonight, particularly across central portions of the lake. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms chances will shift to northern portions of the lake Wednesday into Wednesday night. Additional thunderstorm chances will return later Thursday into Friday night, with a few strong to severe storms possible. There will be a chance for thunderstorms on Monday as well. DDV www.weather.gov/mkx
In the hours before
Special weather statement, Aug 25, 4:18 AM CDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
418 AM CDT Tue Aug 25 2020
WIZ047-051-052-057>060-251000-
Dodge-Columbia-Green Lake-Sheboygan-Washington-Ozaukee-Fond Du Lac-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OZAUKEE...SOUTHERN
GREEN LAKE...FOND DU LAC...NORTHEASTERN COLUMBIA...WASHINGTON...DODGE
AND SHEBOYGAN COUNTIES...
At 418 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Chilton to near Randolph. Movement
was southeast at 50 mph.
Winds of 30 to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Sheboygan, Fond Du Lac, West Bend, Mequon, Beaver Dam, Hartford,
Brown Deer, Grafton, Cedarburg, Waupun, Port Washington, Plymouth,
Sheboygan Falls, Ripon, Jackson, Mayville, Slinger, North Fond Du
Lac, Saukville and Bayside.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4368 8770 4357 8779 4346 8780 4337 8788
4326 8791 4319 8790 4320 8854 4347 8901
4364 8925 4367 8924 4390 8881 4389 8841
4394 8840 4394 8817 4389 8816 4389 8774
4381 8773 4376 8770
TIME...MOT...LOC 0918Z 302DEG 45KT 4402 8808 4356 8894
STUMPFSpecial weather statement, Aug 25, 4:55 AM CDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
455 AM CDT Tue Aug 25 2020
WIZ065-066-251030-
Waukesha-Milwaukee-
...A STRONG THUNDERSTORM WILL AFFECT MILWAUKEE AND NORTHEASTERN
WAUKESHA COUNTIES...
At 455 AM CDT, a strong thunderstorm was located over Wauwatosa,
moving southeast at 45 mph.
Winds of 30 to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Oak Creek, South Milwaukee, Cudahy,
Whitefish Bay, Greendale, Pewaukee, Brown Deer, St. Francis, Hales
Corners, Fox Point, Elm Grove and Bayside.
LAT...LON 4284 8784 4284 8789 4305 8825 4319 8810
4319 8789 4316 8788 4312 8790 4310 8787
4307 8787 4305 8789 4302 8790 4296 8785
4288 8785 4285 8783
TIME...MOT...LOC 0955Z 307DEG 38KT 4308 8806
STUMPFSpecial weather statement, Aug 25, 5:09 AM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
509 AM CDT Tue Aug 25 2020
WIZ046-047-051-052-057>059-251100-
Dodge-Columbia-Green Lake-Marquette-Sheboygan-Washington-Fond Du Lac-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE...FOND DU
LAC...NORTHEASTERN COLUMBIA...WESTERN WASHINGTON...SOUTHEASTERN
MARQUETTE...DODGE AND WEST CENTRAL SHEBOYGAN COUNTIES...
At 509 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Berlin to Rio. Movement was
southeast at 45 mph.
Winds of 30 to 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Fond Du Lac, Beaver Dam, Hartford, Waupun, Ripon, Berlin, Mayville,
North Fond Du Lac, Kewaskum, Horicon, Juneau, Lomira, Pardeeville,
Campbellsport, Randolph, Fall River, Markesan, Theresa, Princeton and
Hustisford.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4390 8888 4389 8849 4374 8809 4319 8841
4320 8857 4354 8940 4399 8908 4398 8889
TIME...MOT...LOC 1009Z 298DEG 41KT 4391 8895 4347 8922
STUMPFSpecial weather statement, Aug 25, 5:27 AM CDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
527 AM CDT Tue Aug 25 2020
WIZ065-066-071-072-251115-
Waukesha-Milwaukee-Racine-Kenosha-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MILWAUKEE...RACINE...
WAUKESHA AND NORTHEASTERN KENOSHA COUNTIES...
At 527 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Bayside to near Waukesha. Movement
was southeast at 50 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Milwaukee, Kenosha, Racine, Waukesha, West Allis, Wauwatosa, New
Berlin, Brookfield, Greenfield, Menomonee Falls, Oak Creek, Mount
Pleasant, Muskego, South Milwaukee, Cudahy, Whitefish Bay, Greendale,
Pewaukee, Brown Deer and Sussex.
LAT...LON 4270 8777 4265 8781 4255 8781 4302 8854
4303 8853 4319 8822 4319 8789 4316 8788
4312 8790 4307 8787 4302 8790 4296 8785
4285 8783 4278 8775
TIME...MOT...LOC 1027Z 313DEG 44KT 4321 8787 4296 8827
STUMPFSpecial weather statement, Aug 25, 7:11 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
711 AM CDT Tue Aug 25 2020
WIZ046-047-051-056>058-251315-
Dodge-Columbia-Green Lake-Marquette-Sauk-Fond Du Lac-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE...WEST
CENTRAL FOND DU LAC...NORTHERN COLUMBIA...MARQUETTE...NORTHEASTERN
SAUK AND NORTHWESTERN DODGE COUNTIES...
At 711 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Westfield to 7 miles east of
Wisconsin Dells. Movement was southeast at 20 mph.
Winds of 40 to 50 mph and penny size hail are possible with these
storms.
Locations impacted include...
Portage, Columbus, Lake Delton, Pardeeville, Randolph, Fall River,
Montello, Markesan, Westfield, Princeton, Rio, Cambria, Lawrence, Fox
Lake, Packwaukee, Manchester, Wyocena, Mecan, Otsego and Oxford.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4379 8879 4334 8901 4358 8978 4364 8975
4364 8960 4393 8960
TIME...MOT...LOC 1211Z 299DEG 19KT 4389 8944 4361 8963
STUMPFSpecial weather statement, Aug 25, 8:24 AM CDT, 20 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 824 AM CDT Tue Aug 25 2020 WIZ046-047-057-058-063-251415- Dodge-Columbia-Green Lake-Marquette-Dane- ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREEN LAKE... COLUMBIA...NORTHEASTERN DANE...SOUTH CENTRAL MARQUETTE AND WESTERN DODGE COUNTIES... At 824 AM CDT, a strong thunderstorm was located near Portage, moving southeast at 35 mph. Winds of 40 to 50 mph and half inch hail are possible with this storm. Locations impacted include... Beaver Dam, Portage, Columbus, Pardeeville, Randolph, Fall River, Rio, Cambria, Burnett, Fox Lake, Wyocena, Otsego, Friesland, Doylestown, Atwater, Astico, Danville, South Beaver Dam, Dalton and Leipsig. If outdoors, consider seeking shelter inside a building. LAT...LON 4349 8956 4370 8938 4356 8866 4321 8895 TIME...MOT...LOC 1324Z 300DEG 29KT 4356 8940 STUMPF
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 9:45 PM CDT | Special Weather Statement | MKX | Marquette | 45 min |
| Aug 24, 10:28 PM CDT | Special Weather Statement | MKX | Marquette | 47 min |
| Aug 24, 10:44 PM CDT | Special Weather Statement | MKX | Columbia | 46 min |
| Aug 24, 10:54 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 36 min |
| Aug 24, 11:02 PM CDT | Tornado Warning | MKX | Columbia | 17 min |
| Aug 24, 11:23 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Jefferson | 39 min |
| Aug 24, 11:35 PM CDT | Special Weather Statement | MKX | Green Lake, Marquette | 40 min |
| Aug 24, 11:47 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 43 min |
| Aug 25, 12:27 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 48 min |
| Aug 25, 12:29 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth | 46 min |
| Aug 25, 1:02 AM CDT | Special Weather Statement | MKX | Green Lake, Marquette | 28 min |
| Aug 25, 1:07 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 38 min |
| Aug 25, 1:16 AM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 44 min |
| Aug 25, 1:27 AM CDT | Special Weather Statement | MKX | Waukesha | 48 min |
| Aug 25, 1:45 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Waukesha | 46 min |
| Aug 25, 2:27 AM CDT | Special Weather Statement | MKX | Dodge | 48 min |
| Aug 25, 2:48 AM CDT | Special Weather Statement | MKX | Jefferson, Walworth | 57 min |
| Aug 25, 2:54 AM CDT | Severe Thunderstorm Warning | MKX | Walworth | 40 min |
| Aug 25, 4:18 AM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Green Lake, Ozaukee, Sheboygan, Washington | 42 min |
| Aug 25, 4:55 AM CDT | Special Weather Statement | MKX | Milwaukee | 35 min |
| Aug 25, 5:09 AM CDT | Special Weather Statement | MKX | Dodge, Fond du Lac, Green Lake | 51 min |
| Aug 25, 5:27 AM CDT | Special Weather Statement | MKX | Milwaukee, Racine, Waukesha | 48 min |
| Aug 25, 5:31 AM CDT | Special Marine Warning | MKX | 59 min | |
| Aug 25, 5:38 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 3 hr |
| Aug 25, 7:04 AM CDT | Areal Flood Advisory | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Marquette | 4 hr |
| Aug 25, 7:11 AM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Marquette | 64 min |
| Aug 25, 8:24 AM CDT | Special Weather Statement | MKX | Columbia | 51 min |
| Aug 25, 9:15 AM CDT | Special Weather Statement | MKX | Columbia, Dodge | 45 min |
| Aug 25, 9:33 AM CDT | Special Weather Statement | MKX | Fond du Lac, Ozaukee, Sheboygan | 42 min |
| Aug 25, 10:15 AM CDT | Special Weather Statement | MKX | Fond du Lac, Green Lake | 45 min |
| Aug 25, 11:31 AM CDT | Special Weather Statement | MKX | Green Lake | 44 min |
| Aug 25, 11:32 AM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake | 3 hr |
| Aug 25, 12:00 PM CDT | Special Weather Statement | MKX | Green Lake | 60 min |
| Aug 25, 12:34 PM CDT | Special Weather Statement | MKX | Washington | 56 min |
| Aug 25, 1:46 PM CDT | Special Weather Statement | MKX | Green Lake | 59 min |
| Aug 25, 1:52 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 27 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.